# SDR CA120326005

- Difficulty date: March 22, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 5,841 hours
- Engine: Pwa PT6A114A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Valve Stem
- Part number: TUBE
- Condition: Sheared
- Location: Mlg Wheel
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON A ROUTINE FLIGHT FROM CYOJ TO CYPE WITH ONE PASSENGER ON BOARD, THE PILOT NOTICED THE AIRCRAFT (DURING LANDING) WANTED TO VEER TO THE LEFT. THE PILOT CORRECTED AND THE LANDING WAS CARRIED OUT WITHOUT INCIDENT.  THE PILOT NOTICED THE TIRE WAS FLAT ON THE LH SIDE, HE SHUT DOWN THE ENGINE WHILE STILL ON THE RUNWAY AND NOTIFIED ATC OF THE DIFFICULTY TO TAXI DUE TO THE FLAT TIRE.  ATC ARRANGED SOMEONE FROM THE AIRPORT TO COME WITH A TUG AND REMOVE THE AIRCRAFT FROM THE RUNWAY. THE RUNWAY WAS NOT CLOSED FOR MUCH MORE THAN HALF HOUR. MAINTENANCE INSPECTED THE WHEEL ASSEMBLY AND VERIFIED THAT THE VALVE HAD BEEN SHEARED FROM THE TUBE, A CONDITION VERY COMMON TO THE CARAVAN WHEN THE PILOT USES TOO MUCH BRAKE TO TURN SHARPLY. IT WAS AGREED THAT THE PILOT TURNED A LITTLE TOO SHARP ON THE RUNWAY OF DEPARTURE CAUSING THIS TO HAPPEN THERE FOR THE AIRCRAFT LANDED WITH A FLAT TIRE AT THE ARRIVAL AIRPORT. THE WHEEL ASSEMBLY WAS REPLACED WITH ANOTHER ASSEMBLY AND THE AIRCRAFT FLEW BACK TO BASE WITHOUT FURTHER INCIDENT.
